U.S. doctors online nowAsk doctors free
Singapore
A 28-year-old female asked:

Finished 80tabs (5mg/tab) of norethisterone, 3days after period but very light.shld it be a bit heavy?seems the pill not effective.

1 doctor answer2 doctors weighed in
Dr. Brad Douglas
Obstetrics and Gynecology 24 years experience
You might not.: You might not bleed that heavy - it depends on why you were taking the norethisterone... If you want more detail, go here:.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.